# SDR CA131216024

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 23,292 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 23,164 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF BELOW 60 KTS DUE TO MASTER CAUTION ANTI-ICE. TROUBLESHOOTING CARRIED OUT AND NR 2 COWL ANTI-VALVE WAS REPLACED ALONG WITH THE THE NR 1 COWL ANTI-ICE VALVE AND ENGINE/WING ANTI MODULE FOR PRECAUTION.
